Top answers from doctors based on your search:
Disclaimer

seizures from xanax withdrawal

A 33-year-old female asked:
Dr. Raid Saco
Dr. Raid Saco answered
Specializes in Internal Medicine
Post-ictal confusion: This is likely post-ictal confusion, which an altered mental state that can follow seizure activity, can last variably, sometimes for 24 hours, so hop ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 37-year-old male asked:
Dr. Stuart Wasser
35 years experience Addiction Medicine
Zoloft (sertraline): is not associated with seizures. Either use or stopping
1
1 thank
A 24-year-old male asked:
Dr. Bac Nguyen
23 years experience Family Medicine
A stated-warning: Possible seizure activities due to abrupt withdrawal of xanax (alprazolam) (hypnotic class of med) is clearly stated in the drug-label for this med. I ... Read More
2
2 thanks
Dr. Alan Ali
Dr. Alan Ali answered
32 years experience Psychiatry
Xanax (alprazolam) withdrawal: Possible, especially if abruptly discontinued high dose.
Dr. Heidi Fowler
25 years experience Psychiatry
Agree w Dr. Nguyen: Seizures can occur if xanax (alprazolam) is abruptly stopped. If xanax (alprazolam) is abruptly stopped withdrawal sx's can include: nervousness, depr ... Read More
A 29-year-old female asked:
Dr. Bert Liang
Specializes in Neurology
It depends : Assuming the taper was done reasonably slowly and depending how long you were taking the higher doses of Xanax, it would be unlikely that stopping thi ... Read More
A 20-year-old male asked:
Dr. Cyma Khalily
35 years experience Psychiatry
DEPENDS: If you took 1 pill there is no withdrawal. If you took it daily for 2 weeks then there may be withdrawal.
1
1 comment
1
1 thank
A 20-year-old female asked:
Dr. Michael Blumenfield
57 years experience Psychiatry
Complicated Question: It all depends on the dosage, how long the person has been taking the Klonopin (clonazepam) and how abrupt or gradual the withdrawal has occurred. Bot ... Read More
1
1 thank
A 24-year-old female asked:
Dr. Laura Anissian
21 years experience Internal Medicine
Ativan: I would take ativan instead but make sure it is equivalent dose. Follow up with your PCP soon in order to come up with a plan for continued management ... Read More
1
1 thank
A 46-year-old male asked:
Dr. Mike Agha
Dr. Mike Agha answered
28 years experience Internal Medicine
Not likely: But it depends on how much of the 1 mg Xanax you were using and any other substance abuse problems. It is a good idea to get off of the Xanax before ... Read More
1
1 thank
A 46-year-old male asked:
Dr. John Goldman
55 years experience Rheumatology
Slow taper: ask your physician to slowly taper the dose.
1
1 thank
A 38-year-old female asked:
Dr. James Wells
44 years experience Psychiatry
No: Temazepam, in my experience, would not be a way to avoid withdrawal symptoms, including seizures, that are experienced with a sudden discontinuation o ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month